# SDR DALA2024081208046

- Difficulty date: August 8, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 75,354 hours, 28,734 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6715 B757-200 / RHS HORIZONTAL STABILIZER / UPPER, AFT SKIN / DENT. CORRECTIVE ACTION: REF ERA 604217-14. (0491383)
